# SDR AT9900883

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chaffed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FORWARD CARGO DOOR OUTER SKIN CHAFED BEYOND LIMITS AT BS 400.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 52-05 FIG 30, 51-10-04, AND 51-30-02.
